MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SERV REPL, A'SCOPE, A/C, HD, 70°, 4MM; ARTHROSCOPE

SMITH & NEPHEW, INC. SERV REPL, A'SCOPE, A/C, HD, 70°, 4MM; ARTHROSCOPE
Model Number 72202088S
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device, which is unknown if used during a procedure, was returned for evaluation.The evaluation was performed by the supplier and could confirm the customer complaint for the scope was cloudy.A visual inspection was performed and showed the scope to have distal tip damage and broken lenses.This failure is confirmed not to originate from manufacturing, packaging, or labeling defects.This damage is caused by contact with another source.There were no indications that would suggest that the device did not meet product specifications upon release into distribution.No manufacturing related defects were observed.
 
Event or Problem Description
It was reported that the scope was cloudy.It is unknown whether the event happened during surgery and if there was a patient involvement.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
H11: further assessment of information received by the manufacturer has identified that this event should be re-evaluated for mdr reporting.The information states that no harm nor injury was reported and no previous injury or harm has been confirmed to be caused by the device in the past, it was determined that this case does not meet the threshold for reporting and is a non-reportable event.If further details are provided confirming the occurrence of a reportable event, our files will be updated accordingly and a further report submitted outlining both the event details and our investigations performed.

Brand Name
SERV REPL, A'SCOPE, A/C, HD, 70°, 4MM
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
MDR Report Key10036980
Report Number3003604053-2020-00041
Device Sequence Number11509828
Product Code HRX
UDI-Device Identifier03596010645005
UDI-Public03596010645005
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K962075
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72202088S
Device Catalogue Number72202088S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/14/2020
Initial Date Received by Manufacturer 04/07/2020
Supplement Date Received by Manufacturer05/21/2020
Initial Report FDA Received Date05/07/2020
Supplement Report FDA Received Date05/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1